# SDR 04FDEA01319

- Difficulty date: May 18, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP I/B HINGE (FLAP SIDE), PIVOT PIN I/B ATTACHMENT SPOTFACE FOUND CORRODED.  RT WING O/B FLAP I/B HINGE (FLAP SIDE), PIVOT PIN I/B ATTACHMENT SPOTFACE CORROSION REMOVED AS PER CMM 20-11-02 FIG 1, PAGES 2 TO 4. ORIGINAL THICKNESS OF LUG: 0.477, MATERIAL REMOVED: 0.027, REMAINING THICKNESS OF LUG: 0.450. REPAIRED AS PER EA 1-5750-76673. RT OUTBOARD FLAP I/B FLAP SIDE HINGE BRACKET PIVOT AND ACTUATOR BORES, CORROSION REMOVAL AND REPAIR.
